Some new inequalities for the q-gamma and related functions

Mohamed El Bachraoui, József Sándor

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We consider convexity and monotonicity properties for some functions related to the g-gamma function. As applications, we give a variety of inequalities for the ç-gamma function, the q-digamma function ψq(x), and the g-serieB. Among other consequences, we improve a result of Alzer and Grinshpan about the zeros of the function ψq(x). We use q-analogues for the Gauss multiplication formula to put in closed form members of some of our inequalities.

Original languageEnglish
Pages (from-to)293-309
Number of pages17
JournalAdvanced Studies in Contemporary Mathematics (Kyungshang)
Issue number3
Publication statusPublished - Jul 2019


  • Convexity
  • Inequalities
  • Monotonicity
  • Q-digamma function
  • Special functions
  • q-gamma function

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Some new inequalities for the q-gamma and related functions'. Together they form a unique fingerprint.

Cite this